# SDR FDEA201612124384

- Difficulty date: December 12, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 75,312 hours, 14,133 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY FRAME DENTED AT BS 1661 LONGERON 12R.  REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
